# SDR JJBA20230208008

- Difficulty date: February 2, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 39,387 hours, 25,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH CENTER FUSE 1 SKIN, BTW FR 22-23 AND BTW STR 12L-13L. ON LH CENTER FUSE 1, DENT BTW FR 22-23 AND BTW STR 12L-13L FOUND OUT OF LIMITS. LH CENTER FUSE, BTW FR 22-23 AND STR 12L-13L EXTERNAL SKIN, DENT REPAIRED WITH A DOUBLER.
